# SDR DALA2017121808733

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 81,472 hours, 10,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD EMERGENCY LIGHTS AT ROWS 35, 38, 40, 43 & THE L3 DOOR FWD EMERGENCY LIGHTED SIGN INOPERATIVE.   REPLACED THE SIGN ASSEMBLY AT THE L3 DOOR.  REPLACED THE BATTERY AT THE L3 DOOR.  OPS CHECKED GOOD.
